MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, NON-IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number 8888135162
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted the image depicts the suture wing attached to a patient.It was reported that there was a securement wing issue.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when the patient¿s head was turned during dialysis treatment, the securement wing was still attached to the skin via suture and the stiches were still holding but the catheter was dislodged from the securement wing.It was stated that the catheter was not migrated from the patient's body.Catheter was not used despite the issue, instead, a new catheter was reinserted to complete the procedure.Flushing was done prior to use of the device and has no blockage.It was stated that the ring of the suture wing was not broken and no unnecessary movements or anything happened that might have contributed on the event.Steri prep was the cleaning agent used on the device and on the insertion site.Tego was utilized.There was no blood loss.The catheter was not repaired, there was no leak and no luer adapter issue.There was no damage or defects noted on the catheter and nothing unusual observed on the device prior to use.No other products being utilized on the device prior to use.There was no patient injury.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CR  20101
MDR Report Key10738125
Report Number3009211636-2020-00261
Device Sequence Number4246873
Product Code MPB
UDI-Device Identifier10884521006379
UDI-Public10884521006379
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K030209
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2024
Device Model Number8888135162
Device Catalogue Number8888135162
Device Lot Number1926800456
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2020
Initial Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1